Ask a Pharmacist Expert Forum
painless discharge on my pennis
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

painless discharge on my pennis

My questions is, I'm having a painless discharge from my **** it about 3months now....and I noticed since then my urine color is now like I have malaria...I need to know what to use...I mean anti biotics...get back to me asap....
Age
:  
25
Sex
:  
Male
Weight
:  
70kg
Current Medications
:  
Ampiclox beecham
4475871_tn?1355180944
Unfortunately it's not possible to recommend an antibiotic at the correct dose without knowing which bacteria is suspected of causing your symptoms. A common test called the Nucleic acid amplification test (NAAT) can be used to detect a number of sexually transmitted diseases, if these are suspected. If the Clinician feels you should be started on an antibiotic, be sure to inform them of your allergy to ampiclox beforehand.
Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank